X
GoodSense Extra Strength Pain Relief, Acetaminophen
GoodSense Extra Strength Pain Relief, Acetaminophen
GoodSense Extra Strength Pain Relief, Acetaminophen
GoodSense Extra Strength Pain Relief, Acetaminophen

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 50 Count

Product ID : 48302932
4.6 out of 5 stars


Galleon Product ID 48302932
UPC / ISBN 301130484716
Shipping Weight 0.1 lbs
I think this is wrong?
Model B00D2PAQEU
Manufacturer GoodSense
Shipping Dimension 3.5 x 1.85 x 1.85 inches
I think this is wrong?
-
517

*Price and Stocks may change without prior notice
*Packaging of actual item may differ from photo shown
  • Electrical items MAY be 110 volts.
  • 7 Day Return Policy
  • All products are genuine and original
  • Cash On Delivery/Cash Upon Pickup Available

Pay with

GoodSense Extra Strength Pain Relief, Acetaminophen Features

  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets

  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever

  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over

  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer


About GoodSense Extra Strength Pain Relief, Acetaminophen

Compare to Tylenol Caplets Active Ingredient. Extra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen.